C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO HF CATHETER WITH SHERLOCK 3CG TIP POSITIONING; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that gray lumen of triple lumen picc was leaking when the iv/transfusion nurse was called to check the catheter.Picc was removed and then confirmed that it was the gray lumen that was leaking.No other information was provided.